# SDR AWXA200300279

- Difficulty date: February 27, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 41,408 hours, 28,977 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 651758351
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK A 1 3/8" CRACK WAS FOUND ON FORWARD TEE CHORD, AFT SIDE OF BS 178 BULKHEAD WEB, LBL 5.7, WL 184. MAINTENANCE CUTOUT DAMAGED AREA OF FORWARD TEE CHORD, LBL 5.7, WL 184, BS 178; PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED 4 EACH REPAIR ANGLES, 2 EACH RADIUS BLOCKS, AND A FILLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, PG. 221-240, FIG. 205.
